# SDR 2006UALA00456

- Difficulty date: March 11, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 38,307 hours, 28,401 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Condition: Dented
- Location: Rt Stab
- Part time: 35,586 hours, 26,669 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STAB DENTED APPROXIMATELY 4 FT FROM INBOARD EDGE.  DENT WAS REMOVED AND REPAIRED WITH A DOUBLER AND FILLER PER THE SRM 55-10-01, REPAIR 2.
